Header

UZH-Logo

Maintenance Infos

Analytic regimes with peaking in the thermistor problem


Antontsev, S; Shipo, M (1997). Analytic regimes with peaking in the thermistor problem. Siberian Mathematical Journal, 38(5):963-977, i.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:29 Nov 2010 16:28
Last Modified:05 Apr 2016 13:26
Publisher:Springer
ISSN:0037-4474
Publisher DOI:https://doi.org/10.1007/BF02673024
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1486002
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1042.35579

Download

Full text not available from this repository.
View at publisher

Author Collaborations